# SDR DL76L020043

- Difficulty date: January 11, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 51,991 hours, 8,009 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Heat Exchanger
- Part number: 211002469
- Part serial: 93457
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB..ON TAXI RT PACK INOP. RT DUCT LEAK EICAS MSG. FOUND RT HEAT EXCHANGER CRACKED LEAKING HOT AIR AND PRIMARY ALSO DAMAGED. DUE CREW DUTY TIME FLT CXLD. REPLACED RT HEAT EXCHANGER ASSY WITH PART SHIPPED FROM ATL. LEAK AND OPS CK OK.                                                                                                                                                                                                                                                                                                                                                                                                                                           ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
